# SDR MASA200601516

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,966 hours, 2,862 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9MOD1
- Part serial: 0293
- Condition: Malfunctioned
- Location: Rudder Limit
- Part time: 2,016 hours, 1,527 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5093 CLT - RUDDER LIMIT FAULT STATUS MESSAGE.  MX REPLACED THE RTL ACTUATOR.
